# SDR CA980512030

- Difficulty date: May 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 96261170
- Condition: Burst
- Location: Mlg
- Component: Goodyearaero
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) NR 1 MAIN WHEEL TIRE SIDE WALL BURST DURING TAXI.  BOTH NR 1 AND NR 2 MAIN WHEEL TIRES REPLACED.  PART TC:  460.
